# SDR ASAA2014031507197

- Difficulty date: March 15, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 4,349 hours, 1,389 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Servo
- Part number: 305RAA1
- Part serial: AS05034
- Condition: Failed
- Location: Autothrottle Sys
- Part time: 17,995 hours, 5,762 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

AUTOTHROTTLE DISCONNECTED ON TAKE OFF ROLL AT 5 KTS IMMEDIATELY AFTER PRESSING TOGA BUTTON.   ACFT GROUNDED.  LAST FLIGHT LEG ASM1 FAULT CODE 22-31687.  FAILS INTERACTIVE THROTTLE TEST, NR 1 ASM 22-31794.  REPLACED AUTOTHROTTLE SERVO MOTOR REF. AMM 22-31-91. OPS CHK GOOD.
